# SDR SWAA2020032633202

- Difficulty date: March 22, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 47,392 hours, 23,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF THE AFT SERVICE DOOR IS INOP / REMOVED & REPLACED EMERGENCY BATTERY POWER SUPPLY M1672 AND EMERGENCY BATTERY PACK M1672 I.A.W. AMM 33-51-06. EMERGENCY LIGHT OPERATIONAL TEST GOOD.
